MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.D4 - lot #: possible lot 12798149.E1 - initial reporter phone: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the screen displayed a red error message 41786 along with continuous alarms.Trouble shooting was performed, but the same error code kept appearing.There was no patient involvement.
 
Additional Manufacturer Narrative
B5: correction - there was unknown patient involvement.B6, b7, d3, g2, h2, h5, h8: correction.D9: 27-jun-2025.H3: one communication module was returned for analysis in used condition.Visual inspection showed the pump was in good condition.Functional testing was performed, and the communication module was tested with a known good cadd device.The device operated normally, and no issues were identified.As the reported issue could not be duplicated, the cause of the issue could not be determined.No action was taken.The item is a purchased finished good, and the device history and lot history is with the supplier.Therefore, a manufacturing batch review could not be performed.

Brand Name
CADD SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21866139
Report Number3012307300-2025-04538
Device Sequence Number20014048
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)240605(10)12798149
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2024
Device Catalogue Number21-2131-25
Device Lot Number12798149
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown